| Model Number |
EIS4S14R |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient was revised due to infection, the liner was wash out and exchange.(b)(6).Products not revised: evolution mp keeled tibial base product id: (b)(4) lot id: 1537440; evolution mp cs/cr femoral component product id: (b)(4) lot id: 1526818; advance onlay all-polly patella product id: (b)(6) lot id: 1539628.